Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 20, NWS Cleveland, OH

February 27, 2012

NWS Cleveland, OH issued this small craft advisory at Feb 27, 2012, 3:54 AM EST. It took effect at Feb 27, 2012, 10:08 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2012, 3:54 AM EST (08:54 UTC)
In effect from
Feb 27, 2012, 10:08 AM EST
Expired
Feb 28, 2012, 4:00 AM EST
In force
18 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WHUS71 KCLE 270854
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EST MON FEB 27 2012

LEZ144>149-271700-
/O.NEW.KCLE.SC.Y.0020.120227T2000Z-120228T1200Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
354 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST TUESDAY. 


* WINDS AND WAVES...WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
  KNOTS LATER THIS AFTERNOON. THIS WILL CAUSE WAVES TO BUILD TO 4
  TO 6 FEET THIS EVENING AND 5 TO 7 FEET OVERNIGHT. THE WIND IS
  EXPECTED TO DIMINISH TO 10 KNOTS OR LESS FROM THE NORTH TOMORROW
  MORNING. THIS WILL ALLOW WAVES TO SUBSIDE TO 2 FEET OR LESS BY
  TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
4 follow-up statements
392 
WHUS71 KCLE 271508
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST MON FEB 27 2012

LEZ142-143-272315-
/O.EXB.KCLE.SC.Y.0020.120227T1508Z-120228T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1008 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  WESTERLY 20 TO 25 KNOTS THIS AFTERNOON. WAVES WILL BUILD TO 2 TO
  4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-272315-
/O.EXT.KCLE.SC.Y.0020.120227T1700Z-120228T1200Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1008 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY.

* WINDS AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS THIS MORNING
  WILL BECOME WESTERLY 20 TO 30 KNOTS THIS AFTERNOON. THIS WILL
  CAUSE WAVES TO BUILD TO 4 TO 6 FEET THIS AFTERNOON AND 5 TO 7
  FEET OVERNIGHT. THE WIND IS EXPECTED TO DIMINISH TO 10 KNOTS OR
  LESS FROM THE NORTH TOMORROW MORNING. THIS WILL ALLOW WAVES TO
  SUBSIDE TO 2 FEET OR LESS BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
666 
WHUS71 KCLE 272026
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EST MON FEB 27 2012

LEZ144>149-280430-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-120228T1200Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
326 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES...WEST WINDS 20 TO 25 KNOTS BECOMING NORTHWEST
  AND DIMINISHING TO 10 KNOTS OR LESS. WAVES OF 2 TO 4 FEET
  DECREASING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142-143-280000-
/O.CON.KCLE.SC.Y.0020.000000T0000Z-120228T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
326 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES...WEST WINDS TO 30 KNOTS BECOMING NORTHWEST 10
  TO 20 KNOTS. WAVES OF 5 TO 7 FEET WILL DECREASE TO 2 TO 4 FEET
  ON TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
188 
WHUS71 KCLE 280232
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EST MON FEB 27 2012

LEZ144>149-280900-
/O.EXT.KCLE.SC.Y.0020.000000T0000Z-120228T0900Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
932 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS BECOMING NORTHWEST 
  AND DIMINISHING TO 10 KNOTS OR LESS. WAVES OF 4 TO 6 FEET 
  DECREASING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
584 
WHUS71 KCLE 280909
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EST TUE FEB 28 2012

LEZ144>149-281500-
/O.EXP.KCLE.SC.Y.0020.000000T0000Z-120228T0900Z/
/O.NEW.KCLE.SC.Y.0021.120228T0909Z-120228T1500Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
409 AM EST TUE FEB 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES...NORTH WINDS 10 TO 15 KNOTS WILL CONTINUE THIS
  MORNING. THIS WILL CAUSE WAVES OF 3 TO 5 FEET. THE WIND IS
  EXPECTED TO DIMINISH LATER THIS MORNING ALLOWING WAVES TO
  SUBSIDE TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:39 AM EST, 15 minutes earlier.

Area forecast discussion, Feb 27, 3:39 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST MON FEB 27 2012

.SYNOPSIS...
LOW PRESSURE OVER LAKE SUPERIOR WILL MOVE EAST ACROSS ONTARIO AND
INTO SOUTHERN QUEBEC BY THIS EVENING. A COLD FRONT TRAILING THE
LOW WILL SWEEP EAST ACROSS THE LOCAL AREA TODAY. HIGH PRESSURE
WILL MOVE ACROSS THE UPPER OHIO VALLEY ON TUESDAY AND THEN SHIFT
TO NEW ENGLAND TUESDAY NIGHT. ANOTHER STRONG AREA OF LOW PRESSURE
WILL MOVE ACROSS THE CENTRAL GREAT LAKES WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COLD FRONT HAS MOVED INTO EASTERN INDIANA EARLY THIS MORNING.
THIS FRONT WILL MOVE EAST ACROSS THE LOCAL AREA TODAY. HAVE
STARTED TO SEE SOME CLOUDS DEVELOP IN RESPONSE TO THIS FRONT. LOW
LEVEL MOISTURE PROGS AND FORECAST SOUNDINGS SUGGEST A FEW HOURS OF
BROKEN CIGS LIKELY AT MOST AREAS. DRY AIR WILL MOVE BACK ACROSS
THE AREA BEHIND THE FRONT THIS AFTERNOON. SKIES SHOULD AVERAGE OUT
TO BE PARTLY CLOUDY TODAY. THERE WILL BE A PRETTY GOOD PUNCH OF
COLD AIR ADVECTION TODAY WITH 850 MB TEMPS DROPPING ABOUT 10
DEGREES TODAY. MOST AREAS WILL LIKELY SEE MORNING HIGHS THEN
FAIRLY STEADY TEMPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE 00Z GUIDANCE IS IN FAIR AGREEMENT WITH THE BIG PICTURE DURING
THE PERIOD. TONIGHT AND TUESDAY WILL BE QUIET AND DRY AS HIGH
PRESSURE MOVES ACROSS THE REGION. A WARM FRONT IS STILL ON TRACK
TO LIFT NE ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY. LOW LEVEL
MOISTURE WILL QUICKLY INCREASE AS THIS FRONT APPROACHES. WILL NEED
CATEGORICAL POPS BY DAYBREAK WEDNESDAY ALL AREAS. MOST LOCATIONS
WILL SEE ALL RAIN BUT THERE IS SOME INDICATION THAT THE PRECIP
COULD START AS A MIXTURE IN FAR NE OH AND NW PA. THIS SEEMS
REASONABLE AND WILL MENTION IN THE FORECAST.  MODELS HAVE BACKED
OFF ON LOW LEVEL WINDS FROM EARLIER PACKAGE TO THE THREAT FOR
DAMAGING WINDS APPEARS TO BE MUCH REDUCED. WILL HOWEVER...
CONTINUE TO MENTION THUNDER ON WEDNESDAY AS AN OCCLUDED FRONT WILL
LINGER OVER THE AREA PRODUCING DECENT SHEAR. MOST LOCATIONS WILL
SEE BETWEEN ONE HALF AND THREE QUARTERS OF AN INCH OF QPF. EXPECT
A FEW SPOTS TO SEE UP TO AN INCH AS WELL. THE DRY SLOT BEHIND THE
LOW WILL ARRIVE SOMETIME LATE WEDNESDAY INTO WEDNESDAY NIGHT. WILL
KEEP A MENTION OF PRECIP IN THE FORECAST THROUGH THURSDAY GIVEN
THE COLD AIR ADVECTION BEHIND THE SYSTEM. HAVE USED A BLEND OF
GUIDANCE FOR TEMPS TODAY.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
ANOTHER IN A SERIES OF LOW PRESSURE SYSTEMS WILL MOVE EAST INTO THE
SOUTHERN GREAT LAKES BY FRIDAY EVENING. A WARM FRONT WILL LIFT NORTH
ACROSS THE AREA AS WELL.  A COLD FRONT WILL MOVE QUICKLY EAST ACROSS
THE REGION FRIDAY NIGHT AND USHER IN COLDER AIR FOR SATURDAY.

HOWEVER...COLDEST AIR DOES NOT APPEAR TO ARRIVE UNTIL SATURDAY NIGHT
AS COLD AIR MASS IS DELAYED SEVERAL HOURS FROM ITS ARRIVAL TIME.
SURFACE TROUGH ROTATES INTO THE REGION SATURDAY NIGHT FOLLOWED BY
CONTINUED STRONG COLD AIR ADVECTION INTO SUNDAY.

DUE TO THE WARM AIR ADVECTION AHEAD OF THE MAIN COLD FRONT AND LAG
TIME FOR THE TRUE COLD AIR...PRECIPITATION WILL START OUT IN THE
FORM OF RAIN ON FRIDAY AND CONTINUE UNTIL SATURDAY NIGHT WHEN IT
TRANSITIONS OVER TO SNOW. THE SNOW ACTIVITY WILL CONTINUE INTO
SUNDAY.

THE SNOW BELT AREAS EAST OF CLEVELAND WILL BE UNDER THE GUN
AGAIN FOR MORE LAKE EFFECT SNOW INTO NEXT WEEKEND.  THERE WILL BE A
SLIGHT CHANCE FOR SOME SNOW SHOWER ACTIVITY ELSEWHERE SATURDAY NIGHT
AND SUNDAY DUE TO THE LARGE AREA OF SYNOPTIC MOISTURE THAT IS
PROGGED TO HANG IN THE AREA.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
VFR FOR THE TAF PERIOD WITH SOME WIND DEVELOPING MONDAY. THE RIDGE
IS MOVING EAST OF THE FORECAST AREA AND A WEAK COLD FRONT WILL
MOVE THROUGH ON MONDAY. THE NAM AND GFS MODEL INDICATE SOME
STRATOCUMULUS DEVELOPING LATE TONIGHT. NOTHING OCCURRING ATTM BUT WITH
THE LOW LEVEL JET EXPECTED OVERNIGHT. DID DELAY THE CLOUD
DEVELOPMENT A LITTLE. BASED ON THE LOW LEVEL JET THE BEST CHANCE
FOR LLWS MEETING CRITERIA IS IN THE TOL AREA DURING THE OVERNIGHT.
THE STRONGEST WINDS ON MONDAY SHOULD BE ALONG THE LAKESHORE...AS
THE STRONGEST WINDS ALOFT WILL BE OVER THE LAKE. AFTER THE FRONTAL
PASSAGE SOME LAKE ENHANCED CLOUDS WILL DEVELOP AS THE LAKE AND 850
MB TEMPERATURE DIFFERENCE WILL BE NEAR 10C.

OUTLOOK...PERIODS OF NON-VFR WILL RETURN TUESDAY NIGHT AND
CONTINUE AT TIMES THROUGH THURSDAY.

&&

.MARINE...
WINDS WILL BE ON THE INCREASE AGAIN LATER THIS AFTERNOON ON THE LAKE
AND WILL CAUSE WAVES TO BUILD ABOVE THE 4 FOOT THRESHOLD FOR SMALL
CRAFT ADVISORIES. SO...WILL GO AHEAD AND HOIST THE SMALL CRAFT
ADVISORY FROM JUST EAST OF THE WESTERN BASIN OF LAKE ERIE TO RIPLEY
NY. WIND DIMINISH BY TOMORROW MORNING ALLOWING WAVES TO SUBSIDE AS
WELL.

THE NEXT STORM SYSTEM WILL APPROACH FROM THE WEST AND CAUSE WINDS TO
INCREASE ONCE AGAIN ON THE LAKE. WILL LIKELY NEED ANOTHER SMALL
CRAFT ADVISORY ON THE LAKE ON WEDNESDAY. GOOD NEWS IS THAT IT WILL
BE SHORT LIVED AND MAY ONLY LAST UNTIL EVENING. COLD FRONT MOVES
THROUGH AND THIS WILL ALLOW WINDS TO INCREASE FROM THE WEST AND ONCE
AGAIN FORCE SMALL CRAFT ADVISORIES TO BE HOISTED LATE WEDNESDAY
NIGHT AND DIMINISH BY THURSDAY NIGHT. FRIDAY LOOKS RATHER TRANQUIL
ON THE LAKE FOR WINDS AND WAVES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 AM EST
     TUESDAY FOR LEZ144>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...KIELTYKA
MARINE...LOMBARDY
Hazardous weather outlook, Feb 26, 4:20 PM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EST SUN FEB 26 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
420 PM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY...AHEAD OF AN APPROACHING
COLD FRONT.  SOME OF THE THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-272130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
420 PM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 1:21 PM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more5 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.